Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

The exponential integrability of quasi-additive functionals of Gaussian vectors


Author: V. V. Buldygin
Translated by: Oleg Klesov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 68 (2003).
Journal: Theor. Probability and Math. Statist. 68 (2004), 19-25
MSC (2000): Primary 60B11, 60G15
DOI: https://doi.org/10.1090/S0094-9000-04-00592-7
Published electronically: May 11, 2004
MathSciNet review: 2000391
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the exponential integrability of quasi-additive functionals of Gaussian random vectors.


References [Enhancements On Off] (What's this?)

  • 1. V. P. Skitovich, Linear forms of independent variables and the normal law of distribution, Izv. Akad. Nauk SSSR, Ser. Mat. 18 (1954), 952. (Russian) MR 16:52a
  • 2. N. N. Vakhaniya, V. I. Tarieladze, and S. A. Chobanyan, Veroyatnostnye raspredeleniya v banakhovykh prostranstvakh, “Nauka”, Moscow, 1985 (Russian). MR 787803
    N. N. Vakhania, V. I. Tarieladze, and S. A. Chobanyan, Probability distributions on Banach spaces, Mathematics and its Applications (Soviet Series), vol. 14, D. Reidel Publishing Co., Dordrecht, 1987. Translated from the Russian and with a preface by Wojbor A. Woyczynski. MR 1435288
  • 3. A. V. Skorohod, A note on Gaussian measures in Banach space, Teor. Verojatnost. i Primenen 15 (1970), 519–520 (Russian, with English summary). MR 0277684
  • 4. Xavier Fernique, Intégrabilité des vecteurs gaussiens, C. R. Acad. Sci. Paris Sér. A-B 270 (1970), A1698–A1699 (French). MR 266263
  • 5. H. J. Landau and L. A. Shepp, On the supremum of a Gaussian process, Sankhyā Ser. A 32 (1970), 369–378. MR 286167
  • 6. V. V. Buldygin and D. M. Severnyuk, On the exponential integrability of semiadditive functionals of Gaussian vectors Teor. Imovirnost. Matem. Statist. 60 (1999), 11-16; English transl., Theory Probab. Math. Statist. 60 (2000), 13-18.

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60B11, 60G15

Retrieve articles in all journals with MSC (2000): 60B11, 60G15


Additional Information

V. V. Buldygin
Affiliation: Department of Analysis and Probability Theory, National Technical University of Ukraine (KPI), Prospekt Peremogy 37, Kyiv–56 02056, Ukraine
Email: valbuld@comsys.ntu-kpi.kiev.ua

DOI: https://doi.org/10.1090/S0094-9000-04-00592-7
Received by editor(s): December 13, 2002
Published electronically: May 11, 2004
Article copyright: © Copyright 2004 American Mathematical Society